# SDR AALA201806219009

- Difficulty date: June 20, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 31,164 hours, 11,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHT LENS MISSING. REPLACED LIGHT ASSEMBLY PER AMM 33-51-19. OPERATIONS CHECK NORMAL.
